MAUDE Adverse Event Report: MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 30104
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review was completed on the reported lot v9d348.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.The hot pack that burst was discarded at the customer¿s location.Ten samples from the same lot were received by the site on 6/19/2019.All samples were already pre-activated.The site quality engineer analyzed the samples, however, the root cause for the burst pack could not be determined.A corrective action will not be initiated at this time as the root cause could not be determined.The site will continue to monitor this complaint mode for this product.
 
Event or Problem Description
Based on information received from the customer, while sorting through a case of hot packs, one burst onto an employee.She was lightly squeezing them to see if they were hard or usable.She lightly squeezed the package and it burst in her hand and splattered onto her forearm.The employee reportedly received a 1st degree burn to her forearm, that healed a few days later.It was reported that she was originally seen by occupational health, where she was flushed with soap and water.She was then treated at the urgent care center in norfolk.A silvadene dressing was applied by the doctor.

Brand Name
INSULATED HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8732244
Report Number1423537-2019-00327
Device Sequence Number2022475
Product Code IMD
UDI-Device Identifier50630140039834
UDI-Public50630140039834
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number30104
Device Catalogue Number30104
Device Lot NumberV90346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date06/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight71